Model specification tests in nonparametric stochastic regression models

Gao, Jiti, Tong, Howell and Wolff, Rodney (2002) Model specification tests in nonparametric stochastic regression models. Journal of Multivariate Analysis, 83 2: 324-359. doi:10.1006/jmva.2001.2058


Author Gao, Jiti
Tong, Howell
Wolff, Rodney
Title Model specification tests in nonparametric stochastic regression models
Journal name Journal of Multivariate Analysis   Check publisher's open access policy
ISSN 0047-259X
Publication date 2002
Sub-type Article (original research)
DOI 10.1006/jmva.2001.2058
Open Access Status
Volume 83
Issue 2
Start page 324
End page 359
Total pages 36
Editor B. Arnold
J. de Leeuw
Place of publication United States
Publisher Academic Press
Collection year 2002
Language eng
Subject C1
780101 Mathematical sciences
230204 Applied Statistics
Abstract In this paper, we consider testing for additivity in a class of nonparametric stochastic regression models. Two test statistics are constructed and their asymptotic distributions are established. We also conduct a small sample study for one of the test statistics through a simulated example. (C) 2002 Elsevier Science (USA).
Keyword Statistics & Probability
Additivity
Dependent Process
Model Determination
Nonlinear Time Series
Nonparametric Regression
Semiparametric Autoregression
Nonlinear Time-series
Central Limit-theorem
Goodness-of-fit
Semiparametric Regression
Asymptotic Normality
Random-variables
Linear-models
Square Error
Identification
Estimators
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:37:15 EST